MathSciNet Relay Station
MathSciNet bibliographic data
MR1361126 46G20 (46B20)
Floret, Klaus; Matos, Mário C. Application of a Khintchine inequality to holomorphic mappings. Math. Nachr. 176 (1995), 65–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement